BibTeX record journals/njc/AsanoMT00

download as .bib file

@article{DBLP:journals/njc/AsanoMT00,
  author    = {Tetsuo Asano and
               Tomomi Matsui and
               Takeshi Tokuyama},
  title     = {Optimal Roundings of Sequences and Matrices},
  journal   = {Nord. J. Comput.},
  volume    = {7},
  number    = {3},
  pages     = {241},
  year      = {2000},
  timestamp = {Wed, 14 Jan 2004 15:33:49 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/njc/AsanoMT00},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}